Alka-Seltzer original tablets (20 Pack)
Alka-Seltzer Original tablets are a medicine containing aspirin, sodium hydrogen carbonate, and citric acid. Alka-Seltzer can treat a variety of aches and pains, as well as heartburn and indigestion. Effervescent tablets are types of tablets that dissolve in water and become fizzy.
Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary.
Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor.
The active substances are Aspirin (Acetylsalicylic Acid) (324mg per tablet), Sodium Hydrogen Carbonate (1744mg per tablet) and Citric Acid (965mg per tablet). Sodium content 477mg per tablet.
- Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor
- Do not give to children aged under 16 years, unless on the advice of a doctor
- If symptoms persist consult your doctor
- Please read the enclosed leaflet carefully
- Do not exceed stated dose
- Contains aspirin
- Keep out of reach and sight of children
- Do not store above 25°C
- Store in the original packaging
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
Have your products delivered for £2.90 and have them delivered within 3-5 working days.
Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.